# SDR IPXA2023021490991

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 81,792 hours, 16,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR WILL NOT CLOSE ELECTRICALLY MOTOR SPINS BOTH DIRECTIONS BAT WILL NOT DRIVE ANY OF THE CHAINS FOR DOOR OPERATION MOTOR SPINS INSIDE OF SHAFT SPROCKET. DEFERRED L1 DOOR PER MEL 52-10-3-1-2 -1 NO DMP PLACARD INSTALLED.RESET DOOR EMERGENCY HANDLE PER 52-00-00, OPS TEST GOOD. THIS CLEARS M 802663, PLACARD REOUTED.
